# SDR AALA20100316DFW01

- Difficulty date: March 15, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 60,976 hours, 21,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT LENS AT AFT SEAT 5E IS MISSING.  REPLACED LENS FOR SEAT MOUNTED EMERGENCY LIGHT AT AFT SEAT 5E, OPS CHECKED NORMAL.
